Doctor insights on:
Chin Tingling Symptoms
What causes chin tingling and numbness? Sometimes feels like something crawling in chin. Had it for a week now.
Chin Numbness: Numbness in the chin, especially if on one side may be caused by irritation of the 3rd dividion of the 5th cranial nerve. This may be casued by inflammation, infection, or pressure as the nerve passes through the lower jaw. The nerve may also be irritated as it leaves the brain stem. Generally it is advisable to have any new onset facial numbness evaluated and even studied with mri. ...Read moreSee 1 more doctor answer
Possibly: Temporomandibular disorders, jaw pain, orofacial pain or jaw joint problems are terms which denotes chronic jaw pain problem which is not due to any dental pathology. Some of the common symptoms are jaw pain, jaw locking, jaw popping, ear pain, neck pain, severe headaches, ear stuffiness, and face pain and at times tingling. You can contact an orofacial pain dentist (find one on www.Aaop.Org). ...Read moreSee 2 more doctor answers
Not likely: The nerves coming from the spine in the neck do not supply sensation to the face/chin. The trigeminal nerve, one of the nerves originating at the base of the skull supplies sensation to the face. People can have irritation to this nerve, but it's not caused by problems with a herniated disc in the neck. ...Read moreSee 1 more doctor answer
I had a severe migriane that lasted 2 days. A ER visit got me a cocktail. Though I had a new symptom...facial tingling and SOB...is this normal?
Chin and fingers are a big tingly, read that chin tingling can be from cancer, help, I do have tjm and panic disorder, terrified?
Will allegra (fexofenadine) or zyrtec help treat fatique, mood disturbances, and facial tingling associated with histamine and cytokine release? Or is it only effective at treating the symptoms listed on the box?
Antihistamines: If the symptoms that you describe are coming from allergic rhinitis, then there is a likelihood that some of them will be helped with those medications. Remember that zyrtec may cause drowsiness a little more than some other meds except for benadryl (diphenhydramine). ...Read moreSee 1 more doctor answer
Lots of things: But of course, the most important of these would be either a stroke or TIA (Transient Ischemic Attack). Other things can also do it but if your symptom is brand new or relatively brisk an unrelenting in its onset (in other words it's not going away) then, you should pick up the phone after reading this and call 911. If this is in the past anymore then, call your doctor and get in to be seen. ...Read moreSee 1 more doctor answer
Is brief facial tingling on one side immediately following orgasm something to be concerned about?
See comment: There is nothing in the books that describes what you are witnessing.. Don't be concerned !!! If this is persistent,you can ask a doctor ...Read more